# SDR VTZA96451

- Difficulty date: December 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41028
- System (JASC): 3150 · Central Warning
- Part: To Warning
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT 6353 - IAD-TYS - ABORTED TAKEOFF DUE TO TAKEOFF CONFIGURATION WARNING LIGHT ILLUMINATED.  MAINTENANCE INSPECTED AND CREW RESET ALL FLIGHT CONTROLS, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
